MathSciNet Relay Station
MathSciNet bibliographic data
MR1174067 (93c:65079) 65J20 (34A50 34G10 47D06 47D09 47N20)
Melʹnikova, I. V. Regularization of ill-posed differential problems. (Russian) Sibirsk. Mat. Zh. 33 (1992), no. 2, 125--134, 221; translation in Siberian Math. J. 33 (1992), no. 2, 289–298
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement